# SDR HALA2010022500077

- Difficulty date: February 25, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 69,828 hours, 31,094 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Iru
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CENTER IRU IS INOP.  UNABLE TO DUPLICATE, SYS GRND CKS NORMAL PER AMM TASK 34-21-00-715-038.
